# SDR CALA2013080890238

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 44,983 hours, 18,432 cycles
- Engine: Iae V2522A5
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 29D, 28E, 26E MISSING LIFE VEST UNDER SEAT PLACARD.  REPLACED PLACARDS.
